# SDR AWXA200301561

- Difficulty date: December 8, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C347784
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .375 INCH CRACK WAS FOUND ON STRINGER 10 RT AT BS 294.  MAINTENANCE REMOVED CRACKED STRINGER 10 RT FROM BS 280 TO BS 294; FABRICATED A NEW REPLACEMENT STRINGER PER DWG 65C34778; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 12 PG 1.
